# SDR SWAA2021121345946

- Difficulty date: November 19, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737
- Aircraft serial: 36619
- Aircraft time: 45,674 hours, 26,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO COMPARTMENT L/H TRANSITION ANGLE CRACKED AND PUNCTURES STA. 500C+4. ; / [01] DAMAGE IS OUT OF LIMITS IAW SRM 53-30-53-1A-2.; [02] INSTALLED BONDING NUTPLATES TO ZEE ANGLE FROM STA 396 TO 500D PER SRM 51-40-10; [03] REPAIRED DAMAGED Z-ANGLE (SIDE PLATE) PER SRM 53-00-53-2R-5.
